# SDR UALA2011081504267

- Difficulty date: August 11, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 38,467 hours, 9,649 cycles
- Engine: Pwa PW4052
- System (JASC): 7700 · Engine Indicating System
- Part: Relay
- Condition: Faulty
- Location: Posit 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAILED RUN LOST EPR INDICATION AND MESSAGES RETURNED FEW MINUTES AFTER START UP. LT ENGINE EEC AND LT ENGINE PROBE HEAT MESSAGE. DUAL CHANNEL PTS PROBE HEAT ON PIMU (DF0060). STARTED ENGINE FOR TAXI AND PROBE HEAT MESSAGE APPEARED (SEE DF59) AND ALSO EPR INDICATION WAS LOST ON EICAS AND STANDBY INDICATORS. RELAYS REPLACED AND PROBE REPLACED. ACCOMPLISHED RUN AND TAXI CHECK WITH NO FAULTS FOUND.
